# SDR SWAA2021040754729

- Difficulty date: March 14, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER PANEL TO REAR SPAR SUPPORT ANGLE IS CRACKED AT UPPOER SIDE ABOVE FASTENER. ( SI # 7570629 ) / REMOVED AND REPLACED SUPPORT ANGLE AT LEFT WING UPPER PANEL TO REAR SPAR IAW 737-700 SRM 51-40-02-0G-0 & SRM 51-40-05-0G-0 AND BOEING DWG # 115A2000
